Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Realization: Adverse reaction to polypharmacy


Realization

Recommended Posts

Hi everyone.

 

Currently going through a rough time. I'm on Wellbutrin 150 mgs, clonazepam 2 mgs, solinor or 2 mgs, and feel awful. My pharmacist thinks I may be have seratonin syndrome. The anger, mood swings, panic attacks are awful. Any suggestions would be appreciated more than you know.

Link to comment
  • Administrator

Welcome, Realization.

 

I moved your post to create your own Intro topic, so your questions won't get overlooked.

 

How long have you been on each of these drugs? Were you taking any psychiatric drugs prior to going on these? When did these symptoms start?

 

Please put ALL the drugs you take in the Drug Interactions Checker http://www.drugs.com/drug_interactions.html and copy and paste the results in this topic.
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi Realization ,  welcome.

 

I couldn't find "solinor or"  on drugs.com.  What other name is on the package?

 

Please could you fill in your drug history in your signature , showing dosages and length of time on each med.

Instructions are here http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

If you click Follow at the top right , you'll receive an email each time someone posts here.

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy